# SDR 2025F00136

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: General aviation
- Aircraft: N809TD
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500809
- Aircraft time: 11,159 hours, 6,042 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601135470200C35
- Condition: Out Of Range
- Location: Zone 200
- Part time: 11,159 hours, 6,042 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION IN FLIGHT @ AROUND 13K APU SOV PUSHED IN APU EXT BOTTLE PUSHED, CREW RESPONDED QUICKLY AND CORRECTLY VIA MEMORY ITEMS AND QRH UTILIZING THE FIRE EXTINGUISHING BOTTLE. AIRCRAFT RETURNED TO FIELD, GVI WAS PERFORMED PER AMM 05 INSPECTIONS, NO INDICATIONS OF ANY FIRE WERE FOUND.  FURTHER TROUBLESHOOTING OF SYSTEM WITH FIM 26-12-00 FOUND THAT THE APU FIRE DETECTOR FAILED RESISTANCE CHECK CAUSING THE FALSE WARNING AND INDICATION.  APU FIRE BOTTLE AND CARTRIDGE REPLACED.
